# SDR DALA1145213738

- Difficulty date: July 24, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 29,018 hours, 15,211 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL VAPOR BARRIER PANEL WAS CRACKED AND REPAIRED PER SRM 57-10-10.
